# SDR ABXA20160227043

- Difficulty date: February 27, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T342011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 955 IN THE AREA OF FAILSAFE TRIM OUT ON THE RT FUSELAGE SKIN, LOWER HOLE, THE SPOTFACE HAS EXCEEDED THE .324 MINIMUM ALLOWABLE THICKNESS.  SPOTFACE AREA REPAIRED IAW REA 6653-61962 MR.  SDR INFO CORRODED LEVEL 2, PN 145T3420-11, PART NAME FUSELAGE SKIN, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 520R.  ACFT WAS GNDED.
